# SDR 7C7A2016071200249

- Difficulty date: July 12, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 34,408 hours, 37,051 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Damaged
- Location: Rt Nacelle
- Part time: 34,408 hours, 37,051 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIREWALL HAS ACRING DAMAGE, DISCOVERED DURING INSPECTION IAW SB 8-24-92.  REPAIR BY CUTTING OUT DAMAGE HFEC INSPECTION AND INSTALLATION OF PATCH IAW 54-3825
